DOI 10.2169/internalmedicine.4518-24
Acute Eosinophilic Granulomatous Tubulointerstitial Nephritis in a Patient Receiving Combination Treatment with Three Drugs.
Аннотация
We herein report a 69-year-old man with acute kidney injury who required dialysis after receiving a combination of three drug-induced lymphocyte stimulation test-positive drugs. A kidney biopsy showed tubulointerstitial nephritis with severe eosinophilic infiltration and numerous granuloma formations. Acute eosinophilic granulomatous tubulointerstitial nephritis was diagnosed. Eosinophilic granulomatosis with polyangiitis was ruled out because there was no evidence of vasculitis or serum antineutrophilic cytoplasmic antibody and no history of allergy. No clinical findings were suggestive of sarcoidosis. Based on the above findings, the disease was considered to be induced by these three drugs. The renal function was normalized with glucocorticoid treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.